# SDR DALA2022031801822

- Difficulty date: March 16, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,229 hours, 37,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:603. CORRECTIVE ACTION: ADJUSTED GIRT BAR LATCH MECHANISM PER B757 AMM 52-11-00. OPS CHECK OK. (2158623)
